# SDR MASA2011072203291

- Difficulty date: July 21, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 19,422 hours, 15,312 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 3 CEILING LVL FLOOD LIGHT INOP.  RELAMPED FLOOD LIGHT.
